| Model Number |
A70960A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the rigid arthroscope exhibited light guide end face damage.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, the defect can be attributed to improper handling and application of excessive force, impact to the distal end of the device, like fall, shock or stress.Olympus will continue to monitor field performance for this device.